Unified criteria for multipartite quantum nonlocality

File Size Format
73466_1.pdf 153Kb Adobe PDF View
Title Unified criteria for multipartite quantum nonlocality
Author Cavalcanti, Eric Gama; He, Q.Y.; Reid, M.D.; Wiseman, Howard Mark
Year Published 2011
Publisher American Physical Society
Citation Physical Review A, Vol. 84(3), pp. 032115-1-032115-8
Peer Reviewed Yes
Published Yes
Alternative URI http://dx.doi.org/10.1103/PhysRevA.84.032115
Copyright Statement Copyright 2011 American Physical Society. This is the author-manuscript version of this paper. Reproduced in accordance with the copyright policy of the publisher. Please refer to the journal's website for access to the definitive, published version.
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice